# SDR 20000523SH002

- Difficulty date: November 21, 1999
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N5006L
- Make and model: Conaer LA4200
- Aircraft serial: 463
- Engine: Lyc IO360A1C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: LW102075
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE PISTON ON NR 4 CYLINDER HEAD SEPARATED FROM BASE BELOW THE OIL RING LAND.  TWISTED ROD AND CAUSED ENGINE TO FAIL.  ENGINE FAILURE ON CLIMB-OUT AT ABOUT 700 FEET AGL AT CLIMB POWER.   ENGINE TT SN, 1,445 HOURS. (X)
